# SDR SWAA2022022370611

- Difficulty date: October 30, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL;221BF AFT OUTBD CORNER DELAMINATED / REPAIRED CABIN FLOOR PANEL 221BF DELAMINATION IAW SRM 53-00-50-2R-6 REV. 65 AND SRM 53-00-50-2R-0 REV. 65
